Vol 2, No 4 (2008)

December 2008.

Table of Contents

Some Iterative Algorithms for Extended General Variational Inequalities Abstract PDF
Muhammad Aslam Noor 265-275
Common Fixed Point Theorem in INTUITIONISTIC Fuzzy Metric Spaces Abstract PDF
Reza Saadati 277-282
Decomposability of extension rings Abstract PDF
V. K. Bhat 283-291
Other representations of the Riemann Zeta function and an additional reformulation of the Riemann Hypothesis Abstract PDF
S. Beltraminelli, D. Merlini 293-305
Degree 4 Coverings of Elliptic Curves by Genus 2 Curves Abstract PDF1
T. Shaska, G. S. Wijesiri, S. Wolf, L. Woodland 307-318

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+